# SDR DXTA2016121706343

- Difficulty date: December 17, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N837QS
- Make and model: Cessna 560XL
- Aircraft serial: 5600685
- Aircraft time: 1,815 hours, 7,141 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: O

## Discrepancy

THE WINDSHIELD AIR OVERHEAT LIGHT ILLUMINATED DURING DESCENT IN ICING CONDITIONS.  THE RAT WAS 5 DEGREES.  COULD ALSO SMELL A BURNING ODOR.  PERFORMED MULTIBLE OPS CHECKS TO WINDSHIELD ANTI-ICE. NO DEFECTS NOTED. PERFORMED RE RIGGING OF MANUAL CONTROL VALVES. OPS CHECK GOOD. NO NOTABLE ODOR IN COCKPIT AND CABIN WITH HEAT SELECTED ON FOR SEVERAL MINUTES. ALL WORK COMPLIED WITH IAW MM 30-41-00, 30-41-04.
